# SDR UIEA2024032200197

- Difficulty date: March 20, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 101,725 hours, 24,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY FLASHLIGHT INOP.( REMOVED AND REPLACED L1 DOOR FLASHLIGHT IAW ATLAS EO 6725A129. OPS CHECK GOOD. THIS CLEARS MDDR 205093, PLACARD REMOVED. )
